# SDR CALA9801544

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1.5 CRACKS IN AFT BULKHEAD VERTICAL SUPPORT BEAM AT AFT CARGO COMPARTMENT, BS 1183, RBL 46.93.  THE CRACKS WERE STOP DRILLED IAW SRM 51-10-1.  A REPAIR WAS INSTALLED IAW ECRA 5310-03758.
